# SDR REXA2013070301277

- Difficulty date: July 3, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 14,381 hours, 9,340 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FS 280 FLOORBEAM UPPER TEE AFT SIDE CORRODED FASTENERS AND FASTENER HOLES.  R & R FS 280 RT FLOORBEAM IAW EO R53406.
